MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CERAMIC FEM HD 36/-3MM; HIP PROTHESIS

BIOMET UK LTD. DELTA CERAMIC FEM HD 36/-3MM; HIP PROTHESIS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 04/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical device: tprlc 133 t1 pps ho 17x154mm 4mm t1 item#51-104170 lot#6992243.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure of the left hip approximately three (3) days post implantation due to periprosthetic fracture after a fall two (2) days post implantation.The fracture was secured with a plate and cables, and the femoral head and stem were replaced without complication.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Upon review of this complaint from an investigation perspective, it is considered that the ceramic head within this complaint does not impact the reported event of patient bone fracture.The devices involved in the reported event have already been reported.See report number 0001825034-2022-01315.Given this information this medwatch will be voided.
 
Event or Problem Description
Upon review of this complaint from an investigation perspective, it is considered that the ceramic head within this complaint does not impact the reported event of patient bone fracture.The devices involved in the reported event have already been reported.See report number 0001825034-2022-01315.Given this information this medwatch will be voided.

Brand Name
DELTA CERAMIC FEM HD 36/-3MM
Common Device Name
HIP PROTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14641410
Report Number3002806535-2022-00270
Device Sequence Number4842220
Product Code LZO
UDI-Device Identifier00887868271168
UDI-Public(01)00887868271168(17)320105(10)3096065
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number650-0660
Device Lot Number3096065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2022
Supplement Date Received by Manufacturer05/14/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexFemale
Patient Weight93 KG